MathSciNet Relay Station
MathSciNet bibliographic data
MR1682986 (2000h:11055) 11F80 (11G05 11R39 11S20 14L15)
Conrad, Brian Ramified deformation problems. Duke Math. J. 97 (1999), no. 3, 439–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement